Michigan Mathematical Journal

On inner functions with $H^p$-derivative.

P. R. Ahern and D. N. Clark

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 2 (1974), 115-127.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001255

Digital Object Identifier
doi:10.1307/mmj/1029001255

Mathematical Reviews number (MathSciNet)
MR0344479

Zentralblatt MATH identifier
0277.30027

Subjects
Primary: 30A78

Citation

Ahern, P. R.; Clark, D. N. On inner functions with $H^p$-derivative. Michigan Math. J. 21 (1974), no. 2, 115--127. doi:10.1307/mmj/1029001255. https://projecteuclid.org/euclid.mmj/1029001255


Export citation